# SDR DALA2015122907746

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 62,353 hours, 45,613 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR HAS A TWO INCH CRACK AT INBD FWD CORNER. REMOVED AND INSTALLED SERVICEABLE DOOR IAW AMM 32-12-01.
